India
A 25-year-old male asked:

I am having unilateral headache (rt side head, forehead and eye) while having masterbation so what are the causes and treatment?

1 doctor answer4 doctors weighed in
Dr. Theresa-Ann Clark
Family Medicine 26 years experience
Possible migraine: These symptoms are typical of migraine headache. During masturbation, blood pressure and blood flow increase and may trigger your headaches. Keep a diary of headaches to see when they occur and if you can identify any other triggers? If you are female, watch for masturbation and headache pattern changes during your 28-day cycle. Some women have cycle related migraines. Discuss with a doctor.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 17-year-old male asked:
My penis head is itchy, its a little red. My genitals are not flakey. Does anyone know the cause ? Are there any home natural treatment ? Its itchy but not unbearable. Is this cause my over masturbation ? Im uncircumcised by I wash my shafteveryda?
Dr. Birendra Tandan
Urology 36 years experience
Could be a number of things. your under pants. the detergent used in their washing. I dont think the head would be affected by masturbation. Try using... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A female asked:
I developed a headache about 3 hours ago at the top of my head, it still seems to hurt? What could be the reason and any treatments?
Dr. Adam Lewis
Neurosurgery 37 years experience
Headaches : The symptoms you describe are vague and nonspecific. The causes are many and range from arthritis in the neck to a vascular migraine. If you have neve... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 23-year-old female asked:
Sir after treatment of typhoid..compltd..i felt better for few days and now am getting head aches ..what may be the cause doctor??
Dr. Zachary Veres
Family Medicine 20 years experience
Typhoid: Depending on the medications you are on, it could be medication related. Also it could be overall dehydration from Typhoid. Increase fluids and keep ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Zachary Veres
Family Medicine 20 years experience
Provided original answer
probably overall dehydration from the Typhoid.
Feb 27, 2015
View all answers
A 25-year-old male asked:
I use efavirenz and stocrin truvada (emtricitabine and tenofovir) because of my HIV treatment but can this treatment cause head ache immediate anger mood swings dizzyness i have?
Dr. Joel Gallant
Infectious Disease 38 years experience
Efavirenz: First, i hope you're not taking both Efavirenz and stocrin, since they're two names for the same drug. Efavirenz can cause mood changes and dizziness.... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 33-year-old male asked:
58 year woman having headache at back of head. MRI shows age related cereberal atrophy and FAZEKA-I, microangiopathic ischemic changes. Doc gave Epival and other medicines. No relief yet. What are treatment options?
Dr. Silviu Pasniciuc
Internal Medicine 29 years experience
Imaging: Results are worrisome, but they do not explain her symptoms. Including her cervical spine in the work up will be critical as well. Talk to her doctor ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 26, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.